Vol. 79, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Corrections to: “Torsion free abelian groups quasiprojective over their endomorphism rings. II”

Charles Irvin Vinsonhaler

Vol. 79 (1978), No. 2, 564–565
Abstract

Volume 74 (1978), 261–265

Mathematical Subject Classification 2000
Primary: 20K15
Milestones
Published: 1 December 1978
Authors
Charles Irvin Vinsonhaler